MAUDE Adverse Event Report: ST PAUL BCI; CAPNOCHECK SLEEP CAPNOGRAPH/OXIMETER

ST PAUL BCI; CAPNOCHECK SLEEP CAPNOGRAPH/OXIMETER
Model Number 9004050
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the co2 reading really high of 60.No patient injury reported.
 
Additional Manufacturer Narrative
During the investigation the monitor came in for? co2 reading really high? the customers comments are verified.The flowrate was checked, and it read 134 ml/min (spec 150+/-+20 ml/min).Applied 10% gas and got 100 and the barometric pressure for the day is 74.0 mmhg so it was way out of spec, then a lo cal was performed and got 100, then a hi/lo calibration was performed and read 72.0 mmhg (spec 74 mmhg+/-3) which is in spec for the day's pressure.The customer should make sure they are using the bci cal gas, the kit # is 8217 if you need to order.If the customer is using the wrong gas, they can get number like this and will happen again due to this monitor is supposed to have a hi/lo calibration every 6 months.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#: 617147.

Brand Name
BCI
Common Device Name
CAPNOCHECK SLEEP CAPNOGRAPH/OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15401649
Report Number3012307300-2022-18639
Device Sequence Number6124028
Product Code CCK
UDI-Device Identifier10610586036866
UDI-Public10610586036866
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9004050
Device Catalogue Number9004050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown